MAUDE Adverse Event Report: ORMCO VECTORTAS 8MM MIN-SCREW - 6 PK

ORMCO VECTORTAS 8MM MIN-SCREW - 6 PK
Catalog Number 601-0021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a malfunction in vectortas mini screw product.Screw was broken in patient's teeth root, and the broken part was removed with the help of a surgeon.The patient received two stitches.Product was being used on the patient when it broke.Product was not swallowed and the portion of the product was retrieved.There were no any other product used during the same time.Patient did not go the hospital or seek medical attention with a doctor.Patient was referral to a surgeon.There was no follow-up visit required or medical prescription.

Brand Name
VECTORTAS 8MM MIN-SCREW - 6 PK
Common Device Name
VECTORTAS 8MM MIN-SCREW - 6 PK
Manufacturer (Section D)
ORMCO
1937 west mission blvd
pomona CA 91766
Manufacturer (Section G)
ORMCO
1937 west mission blvd
pomona CA 91766
Manufacturer Contact
procoro herrera
200 s kraemer blvd
brea, CA 92821
7148174396
MDR Report Key18159842
Report Number2016150-2023-00008
Device Sequence Number6420724
Product Code DZL
UDI-Device Identifier10889989000082
UDI-Public10889989000082
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number601-0021
Device Lot Number9348771N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown